# SDR RAIA00603018

- Difficulty date: March 13, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 18,329 hours, 17,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRE-FLIGHT NR 3569 - PIT - EMERGENCY LIGHTS INOP AT THE BULKHEAD AND EXIT ROW.  MAINTENANCE RESET AIRCRAFT POWER AND FOUND ALL LIGHTS TO BE FUNCTIONING PROPERLY.
